Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a simple type of irregular singular point


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 14 (1913), 462-476
MSC: Primary 34M35; Secondary 34A25
MathSciNet review: 1500958
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34M35, 34A25

Retrieve articles in all journals with MSC: 34M35, 34A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1913-1500958-3
Article copyright: © Copyright 1913 American Mathematical Society